# SDR HEEA087297

- Difficulty date: June 11, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N499PH
- Make and model: Bell 407
- Aircraft serial: 53400
- Aircraft time: 3,666 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Frahm
- Part number: 407010150109A
- Part serial: A635
- Condition: Broken
- Location: Main Rotor Head
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FRAHM ASSY HAS A BROKEN SPRING. SHOP REPAIR.
